# SDR DHL9872691D

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, LOWER RUDDER LT SIDE CORNER SECTION FROM LE TO TE SKIN BULGE AND INTERM REPAIR.  INSTALLED BONDING REPAIR PER SRM 51-40-6.  N/R 4320.
